# SDR VNAA2009122900005

- Difficulty date: December 24, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N206PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7860
- Aircraft time: 14,236 hours, 14,845 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303317
- Part serial: 03157H5839
- Condition: Cracked
- Location: Cockpit
- Part time: 14,236 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AT CRUISE THE OUTER PANE OF THE CAPTAINS WINDSHIELD SHATTERED.  THE AIRCRAFT DIVERTED TO MGM LANDING WITHOUT INCIDENT.  MAINTENANCE INSPECTED PER THE AIRCRAFT MAINTENANCE MANUAL, REMOVED AND REPLACED THE CAPTAINS WINDSHIELD.  CHECKS WERE MADE PER THE AIRCRAFT MANUAL AND THE AIRCRAFT WAS RELEASED FOR FLIGHT.
